zbMATH — the first resource for mathematics

Tau numerical solution of Fredholm integro-differential equations with arbitrary polynomial bases. (English) Zbl 1047.65114
Summary: A method based on the tau method with arbitrary bases is developed to find the numerical solution of Fredholm integro-differential equations; the differential part appearing in the equation is replaced by its operational tau representation. Some numerical results are given to demonstrate the superior performance of the tau method, particularly, with the Chebyshev and Legendre bases.

65R20 Numerical methods for integral equations
45J05 Integro-ordinary differential equations
Full Text: DOI
[1] Ortiz, E.L., The tau method, SIAM J. numer. anal., 480-492, (1969) · Zbl 0195.45701
[2] Ortiz, E.L.; Samara, L., An operational approach to the tau method for the numerical solution of nonlinear differential equations, Computing, 27, 15-25, (1981) · Zbl 0449.65053
[3] Hosseini Aliabadi, M.; Ortiz, E.L., Numerical solution of feedback control systems equations, Appl. math. lett., 1, 1, 3-6, (1988) · Zbl 0631.65072
[4] Hosseini Aliabadi, M.; Ortiz, E.L., Numerical treatment of moving and free boundary value problems with the tau method, Comput. math. appl., 35, 8, 53-61, (1998) · Zbl 0999.65110
[5] Liu, K.M.; Pan, C.K., The automatic solution system of ordinary differential equations by the tau method, Comput. math. appl., 38, 197-210, (1999) · Zbl 0945.65073
[6] Hosseini Aliabadi, M., The buchstab’s function and the operational tau method, Korean J. comput. appl. math., 7, 3, 673-683, (2000) · Zbl 0972.65044
[7] Hosseini Aliabadi, M., The application of the operational tau method on some stiff system of odes, Int. J. appl. math., 2, 9, 1027-1036, (2000) · Zbl 1052.65061
[8] Hosseini Aliabadi, M., Solving ODE BVPs using the perturbation term of the tau method over semi-infinite intervals, Far east J. appl. math., 4, 3, 295-303, (2000) · Zbl 0973.65061
[9] Ortiz, E.L.; Samara, H., Numerical solution of partial differential equations with variable coefficients with an operational approach to the tau method, Comput. math. appl., 10, 1, 5-13, (1984) · Zbl 0575.65118
[10] Hosseini Aliabadi, M.; Ortiz, E.L., A tau method based on non-uniform space time elements for the numerical simulation of solitons, Comput. math. appl., 22, 9, 7-19, (1991) · Zbl 0755.65124
[11] M. Hosseini Aliabadi, E.L. Ortiz, On the numerical behavior of different formulations of the Tau method for the treatment of differential inclusions, Proceedings of the Second International Symposium on Numerical Analysis, Prague, 1987
[12] Gottlieb, D.; Orszag, S.A., Numerical analysis of spectral methods, (1986), SIAM Philadelphia, 4th print
[13] Chuong, N.M.; Tuan, N.V., Spline collocation methods for Fredholm integro-differential equations of second order, Acta math. vietnamica, 20, 1, 85-98, (1995) · Zbl 0885.65156
[14] Chuong, N.M.; Tuan, N.V., Spline collocation methods for fredholm – volterra integro-differential equations of high order, Vietnam J. math., 25, 1, 15-24, (1997) · Zbl 0885.65157
[15] Crisci, M.R., Stability results for one-step discretized collocation methods in the numerical treatment of Volterra integral equations, Math. comput., 58, 197, 119-134, (1992) · Zbl 0744.65101
[16] EL-Daou, M.K.; Khajah, H.G., Iterated solutions of linear operator equations with the tau method, Math. comput., 66, 217, 207-213, (1997) · Zbl 0855.47006
[17] Kaniko, H.; Xu, Y., Gauss-type quadratures for weakly singular integrals and their application to Fredholm integral equations of the second kind, Math. comput., 62, 206, 739-753, (1994) · Zbl 0799.65023
[18] Yalcinbas, S.; Sezer, M., The approximate solution of high-order linear volterra – fredholm integro-differential equations in terms of Taylor polynomials, Appl. math. comput., 112, 291-308, (2000) · Zbl 1023.65147
[19] A.M. Wazwaz, A first course in integral equations, World Scientific Pub. Co., 1997 · Zbl 0924.45001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.